Can I Stop Taking Hypertension Medication?

Hello, I suffer from hypertension and regularly take 5/5 cover every morning, and this has been going on yearly. And lately the blood pressure drops below 120/80, can the hypertension drug be stopped? Is this a good sign or are there other possible diseases? thanks.

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Having good blood pressure, controlled blood sugar levels, asthma that no longer recur, and tuberculosis whose symptoms are not visible, is very tempting for patients to stop treatment. But we must be careful because the normal values ​​could be precisely because you regularly take drugs. We do not know, that if you stop taking drugs, these values ​​may become abnormal again.


For tuberculosis, for example, there are many cases where tuberculosis sufferers feel healthy in the 2nd month of 6 months of treatment. This makes them reluctant to control because they feel fine, even though the symptoms just don't arise because at that time the bacteria is weakened, but it's still there. The result, because the drug was stopped prematurely, the bacteria have not been completely eradicated, and instead rose again with a new ability that does not work with the same drug. The duration of treatment must be extended, not only 6 months.


Therefore in your case, it is indeed not impossible for a person with a chronic illness, the disease to improve and a decrease in the dose, but do not do it yourself. Let your doctor do it recorded and measured. That way, if your condition does improve, your body will not cause a reaction if the dose is lowered. And if it turns out that it reacts with increased blood pressure, it means that your blood pressure has dropped because of the effects of the drug. Later, if the dose can be reduced periodically, maybe one day you can survive with the lowest dose and in some people, may be drug-free. But again, this must be under the supervision of a doctor.


Meanwhile, maintain your immune system with adequate rest, avoid smoking, increase consumption of fruits and vegetables, avoid salty foods and avoid staying up late, and check yourself to the doctor. So, hopefully answering your question.

: by

Related Question

Is There A Relationship Between High Cholesterol Levels And Vertigo?

Is There A Relationship Between High Cholesterol Levels And Vertigo?

(1 year ago)

I was dizzy 7 around when I checked he said cholesterol and vertigo what a powerful drug that is now still dizzy all the time...

Causes Of Pain In The Lower Left Abdomen?

Causes Of Pain In The Lower Left Abdomen?

(1 year ago)

I am 19 years old. I married Siri. After my menstruation the pain of urination. But now it’s not. However, pain in the lower left abdomen and clear, watery leucorrhoea is not...

Remedy For Itching In The Shaft Area Of ​​the Penis?

Remedy For Itching In The Shaft Area Of ​​the Penis?

(12 months ago)

Good afternoon, I have leprosy from Kalimantan r nSy want to ask, from yesterday appeared gatel2 in the area of ​​the shaft of my penis and there was a lump like a drug orb, it...

Leave a Reply

Your email address will not be published. Required fields are marked *